# SDR 2006UALA00704

- Difficulty date: April 17, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 40,746 hours, 14,515 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING CHECK FAILS 3 SERVICE TESTS.  REPLACED LEFT FRONT BATTERY PACK. SYSTEM TESTED GOOD.
